Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Dehydration, elevated BP, not drinking enough water. Trying to hydrate with fruits, juices. Should I continue?

I am dehydrated and trying to hydrate with watery fruit, water, and organic natural juice. I was very dizzy, weak, sunken in eyes after a 10 day water fast. I didn t drink enough water. My eyes are good, not as weak, feeling much better but my blood pressure , usually 120/80 is now 120/88. It was 113/95 but I got it down. Do you think I can continue as is to get myself hydrated and get my bp even lower?
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Water consumption and blood pressure are very well related. Hydrating yourself will help you maintain your BP within normal limits ,by thinning your blood and making it easy to flow through the blood vessels and by increasing the metabolic rate.It will not lower your BP .

Regular exercise for 30 mins to 1 with a good water intake to replenish the loss will maintain a normal BP level.
Take care.
Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor